# SDR CA030605009

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 5,778 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2607003453
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, J

## Discrepancy

(CAN) ON FINAL, CREW SELECTED GEAR DOWN, GEAR UNLOCKED AND FAILED TO EXTEND, NO HYDRAULIC PRESSURE, AIRCRAFT DIVERTED TO QUEBEC AIRPORT, GEAR EMERGENCY EXTENDED, AIRCRAFT LANDED WITH NO FURTHER PROBLEM.FOUND LT ENGINE HYDRAULIC PUMP FUSELAGE LINE HAD A CHAFED HOLE FROM THE END ON A SCREW HOLDING A CLAMP. LINE REPLACED SYSTEM BLEED AND SERVICE,  FOUND LT ENGINE HYDRAULIC PUMP FAILED, (SUSPECT RAN DRY), PUMP REPLACED, ALL HYDRAULIC SYSTEM CHECK SERVICEABLE, PRESSURE FILTER REPLACED. AIRCRAFT RETURNED TO SERVICE.
